Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Infect Dis. 2009 Jul 1;49(1):e18-22. doi: 10.1086/599615.

Serum sickness-like reaction associated with inactivated influenza vaccination among Thai health care personnel: risk factors and outcomes.

Author information

1
Thammasat University Hospital, Pratumthani, Thailand. anapisarn@yahoo.com

Abstract

Fourteen (3%) of 495 Thai health care personnel were identified as having a serum sickness-like reaction in 2008 after receipt of inactivated influenza vaccine manufactured in Thailand. These health care personnel experienced fever, myalgia, centrifugal arthralgias, and injection site erythema. A history of allergic reactions to food or drugs (adjusted odds ratio, 5.9; 95% confidence interval, 1.54-25.4) was independently associated with a serum sickness-like reaction.

PMID:
19480578
DOI:
10.1086/599615
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Silverchair Information Systems
    Loading ...
    Support Center